# SDR 95FDEA01301

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Str Clip
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY ON STR CLIP AT BS 660 STR 26R ON BILGE.  REMOVED STR CLIP AT BS 660 STR 26R AND FOUND CORROSION OUT OF LIMITS PER FEDEX SRM 53-10-1.  INSTALLED FAB STR CLIP AT BS 660 STR 26R.
